| Model Number |
638RL38 |
| Medical Device Problem Codes |
Inadequacy of Device Shape and/or Size (1583); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Mitral Regurgitation (1964); No Information (3190)
| Date of Event |
03/18/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product analysis: no product was returned.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that immediately post implant of this 36mm mitral annuloplasty ring, it was explanted and replaced with a 34mm ring of the same model.The reason for replacement was not reported.No additional adverse patient effects were reported. .
Additional Manufacturer Narrative
Medtronic received additional information that regurgitation remained post implant of the 36mm annuloplasty ring and a smaller ring was needed.If information is provided in the future, a supplemental report will be issued.